Hail, Washington
- When
- November 27, 9:45 AM CST to 9:46 AM CST
- Where
- Washington County, Millry
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.633, -88.317
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Nov 27, 3:35 AM CST, 6 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 335 AM CST SAT NOV 27 2004 .SHORT TERM...COLD FRONT MOVING THROUGH EAST TEXAS WITH A BARELY DISCERNIBLE WARM FRONT OVER THE NORTHERN GULF WATERS THIS MORNING. SHOWERS DEVELOPING IN AREA OF SURFACE CONVERGENCE IN THE MOBILE AREA WITH MAIN PRECIPITATION BACK TO THE WEST...MOVING ACROSS MISSISSIPPI. EXPECT RAIN AND THUNDERSTORMS TO SPREAD EAST ACROSS FORECAST AREA TODAY..STARTING OVER INLAND MISSISSIPPI AFTER SUNRISE AND LEAVING THE EASTERN ZONES THIS EVENING. STORM PREDICTION CENTER HAS SOUTHERN AREAS NEAR COAST OUTLOOKED FOR SLIGHT RISK OF SEVERE TODAY. PREVIOUS FORECAST HAD ALREADY MENTIONED SEVERE AND WILL CONTINUE SAME WORDING. SOME CONCERN THAT DEW POINTS WONT INCREASE ENOUGH TO BOOST INSTABILITY WITH FAST MOVING SHORTWAVE TROUGH...RISK OF SEVERE SHOULD REMAIN NEAR COAST AS FUTHER INLAND AREAS SHOULDNT SEE HIGHER DEWPOINTS. ENOUGH FOR SEVERE STORMS BUT STRONG LOW LOW LEVEL WINDS. RAINS ENDS LATE AFTERNOON AND EVENING WITH SUNDAY AND MOST OF MONDAY LOOKING PRETTY GOOD. ANOTHER FAST MOVING SYSTEM IN THE PROGRESSIVE UPPER PATTERN MAY SPREAD RAIN INTO THE AREA AGAIN LATE MONDAY. && .EXTENDED...THE LATE MONDAY SYSTEM WILL KEEP RAIN IN THE FORECAST UNTIL WEDNESDAY. RAIN BACK IN FORECAST FOR SATURDAY AS ANOTHER STALLED FRONT OVER THE GULF DEVELOPS A WAVE AND MOVES NORTH. NO EXTREME TEMPERATURES EXPECTED. && .MARINE...WINDS ARE ALREADY AT SMALL CRAFT LEVELS AND EXPECT THEM TO STAY THAT WAY AS THE WINDS VEER TO SOUTH AND THEN SOUTHWEST LATER TODAY. WEST TO NORTHWEST AFTER FROPA. WINDS CONTINUE AROUND TO EAST BY SUNDA THEN ON AROUND TO SOUTH BY THE FIRST OF THE WEEK IN ADVANCE OF NEXT SYSTEM && .FIRE...WEATHER SYSTEMS ARE COMING TOO FAST FOR THE DRIER AIR TO HANG AROUND LONG ENOUGH TO GET SUSTAINED PERIODS OF LOW SURFACE HUMIDITY. NO RED FLAG/FIRE WATCH PROBLEMS SEEN IN THE NEAR TERM. && .PRELIMINARY TEMPS / POPS... MOBILE 72 46 67 49 / 80 30 10 10 PENSACOLA 71 47 68 50 / 80 30 10 10 DESTIN 69 51 67 51 / 80 30 10 10 EVERGREEN 65 42 66 39 / 80 30 10 10 WAYNESBORO 67 40 65 38 / 80 30 10 10 CAMDEN 65 43 66 40 / 80 30 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...SCA GMZ630-650-670 TODAY. FL...SCA GMZ655-675 TODAY. MS...NONE. && 11
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 430 AM CST SAT NOV 27 2004 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271800- BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL- CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL- LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL- UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL- 430 AM CST SAT NOV 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY AS A COLD FRONT OVER EAST TEXAS MOVES QUICKLY EAST. DUE TO GOOD VERTICAL WIND SHEAR AND MARGINAL INSTABILITY NEAR THE CENTRAL GULF COAST AND OFFSHORE OVER THE ADJACENT GULF WATERS A FEW STORMS MAY BECOME STRONG OR POSSIBLY SEVERE...MAINLY OVER COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA STRETCHING INLAND OVER EXTREME SOUTHERN SECTIONS OF SOUTHEAST MISSISSIPPI. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE THE MAIN THREAT THROUGH THIS AFTERNOON. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT ALONG THE MISSISSIPPI...ALABAMA AND NORTHWEST FLORIDA COAST FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT BY MIDWEEK. WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS FOR SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR TODAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 837 AM CST SAT NOV 27 2004 ALZ051-052-MSZ067-075-076-271530- WASHINGTON-CHOCTAW-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...NEW AUGUSTA AND WAYNESBORO... 837 AM CST SAT NOV 27 2004 ...LINE OF STRONG THUNDERSTORMS FORECAST TO MOVE INTO SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH LATE MORNING... AT 837 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 19 MILES NORTHWEST OF TALLAHALA TO 39 MILES WEST OF BELLEVILLE...AND MOVING EAST AT 55 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... TALLAHALA...STRENGTHFORD...WHISTLER...HIWANNEE...RHODES...WAYNESBORO AND WOODWARDS THROUGH 930 AM CST. THE PRIMARY THREATS FROM THESE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF STRONG WIND GUSTS FROM 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS HAVE THE POTENTIAL OF DEPOSITING RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. 10
The Mobile radar (KMOB), 106 km away, was scanning. The volume nearest the first event began at 15:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2004Every state in 2004This day in weather historyWarnings in Alabama, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5427935.